The Michigan Mathematical Journal

Some radius of convexity problems.

M. S. Robertson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 3 (1963), 231-236.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998904

Digital Object Identifier
doi:10.1307/mmj/1028998904

Mathematical Reviews number (MathSciNet)
MR0151596

Zentralblatt MATH identifier
0115.29201

Subjects
Primary: 30.42

Citation

Robertson, M. S. Some radius of convexity problems. Michigan Math. J. 10 (1963), no. 3, 231--236. doi:10.1307/mmj/1028998904. https://projecteuclid.org/euclid.mmj/1028998904


Export citation